Impulsive control and synchronization of the Lorenz systems family

Xiaoqun Wu, Jun an Lu, Chi Kong Tse, Jinjun Wang, Jie Liu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

33 Citations (Scopus)

Abstract

In this paper, impulsive control and synchronization for the newly presented Lorenz systems family are systematically investigated. Some new and more comprehensive criteria for global exponential stability and asymptotical stability of impulsively controlled Lorenz systems family are established with varying impulsive intervals. In particular, several simple and easily verified criteria are derived with equivalent impulsive intervals. An illustrative example is also provided to show the effectiveness and feasibility of the impulsive control method.
Original languageEnglish
Pages (from-to)631-638
Number of pages8
JournalChaos, Solitons and Fractals
Volume31
Issue number3
DOIs
Publication statusPublished - 1 Feb 2007

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics

Cite this